# SDR DALA2023062905211

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL ON CUSP WEB (LIGHTNING HOLE) STA 539, STA 648, STA 890 TO 907, AND STA 929 TO 935 AREAS WERE FOUD OUT OF LIMITS PER B717 SRM 53-00-55-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 4 A. SUMMARY OF NRC 00480: CORROSION LEVEL 2. (LIGHTNING HOLE) STA 539, STA 648, AND STA 929 TO 935 WERE REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 & (LIGHTNING HOLE) STA 890 TO 907 WAS REPAIRED UNDER NRC 00265. (LP #2838550)
